# SDR ABXA9500858

- Difficulty date: August 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909AX
- Make and model: Doug DC-9-32F
- Aircraft serial: 47148
- System (JASC): 5610 · Flight Compartment Windows
- Part: Retainer
- Part number: 5644324
- Condition: Cracked
- Location: Fwd Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION WHILE ACCOMPLISHING AD 90-18-03, FOUND THE RIGHT OVERHEAD WINDOW OUTER RETAINER CRACKED.  REPAIRED IAW  ABX EA NR AD-56-03239-MA.
